Cart (Loading....) | Create Account
Close category search window
 

A graph theoretic approach for synthesizing very low-complexity high-speed digital filters

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Muhammad, K. ; Texas Instrum. Inc., Dallas, TX, USA ; Roy, K.

We present computation reduction techniques which can either be used to obtain multiplierless implementation of finite impulse response (FIR) digital filters or to further improve multiplierless implementation obtained by currently used techniques. Although presented in the FIR filtering framework, these ideas are also directly applicable to any task/application which can be expressed as multiplication of vectors by scalars. The presented approach is to remove computational redundancy by reordering computation. The reordering problem is formulated using a graph in which vertices represent coefficients and edges represent resources required in a computation using the differential coefficient defined by the difference of the vertices joined by the edge. This interpretation leads to various methods for computation reduction for which simple polynomial run time algorithms are presented. It is shown that about 20% reduction in the number of add operations per coefficient can be obtained over the conventional multiplierless implementations. It is also shown that implementations requiring less than one adder per coefficient can be obtained using the presented approaches when using nonuniformly scaled coefficients quantized from infinite precision representation by simple rounding

Published in:

Computer-Aided Design of Integrated Circuits and Systems, IEEE Transactions on  (Volume:21 ,  Issue: 2 )

Date of Publication:

Feb 2002

Need Help?


IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.